# SDR DALA2015051903358

- Difficulty date: May 9, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 72,702 hours, 27,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 852-915
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT UPPER CHORD CORRODED AT RBL 33.06, BS 852-915. REPAIRED IAW SRM 53-00-51.
